MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-EXTREMITY

Medline Industries, LP MEDLINE; DBD-EXTREMITY
Catalog Number DYNJ80759
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the seal on the breather pouch gave way during transit.
 
Additional Manufacturer Narrative
The account reported finding pouch open after the seal on the breather pouch gave way during transit.A photo and a sample were received for investigation; the photo showed the top of the pouch, but the seal was not visible, and from the sample returned, the edge seam of the pouch on the tyvek end was open along the top of the bag.Based on the complaint details, photo and sample evaluation and investigation, the reported issue was confirmed.After further evaluation, it was determined that this item was pre-sealed from the component supplier, and the root cause is related to an error in the component manufacturing process; the complaint was provided to the vendor for further evaluation and supplier quality will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-EXTREMITY
Manufacturer (Section D)
Medline Industries, LP
medline industries, lp
northfield IL 60093 -275
Manufacturer Contact
chittajallu venkata
three lakes drive
northfield, IL 60093--275
MDR Report Key50715115
Report Number1417592-2026-35767
Device Sequence Number13408228
Product Code OJH
UDI-Device Identifier40195327076680
UDI-Public40195327076680
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ80759
Device Lot Number22LBS472
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/19/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown